MAUDE Adverse Event Report: ORTHOFIX MEDICAL BONE GROWTH STIMULATOR; CERVICALSTIM

ORTHOFIX MEDICAL BONE GROWTH STIMULATOR; CERVICALSTIM
Model Number 5505
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device has not been returned for investigation.If device is returned we will conduct an investigation.
 
Event or Problem Description
It was reported that the patient experienced chest tightness followed by warmness and buring during his 4th treatment.Patient said the unit was hot.Patient said the lcd burned him through his t-shirt.Patient stated he went to the er and the er doctor said he received a bruise or 1st degree burn.

Brand Name
BONE GROWTH STIMULATOR
Common Device Name
CERVICALSTIM
Manufacturer (Section D)
ORTHOFIX MEDICAL
3451 plano pkwy
lewisville TX 75056
Manufacturer (Section G)
ORTHOFIX
3451 plano pkwy
lewisville TX 75056
Manufacturer Contact
james stephens
3451 plano pkwy
lewisville, TX 75056
MDR Report Key20041071
Report Number2183449-2024-00010
Device Sequence Number7978071
Product Code LOF
UDI-Device Identifier18257200105632
UDI-Public18257200105632
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/21/2025
Device Model Number5505
Device Catalogue Number655505-0001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexMale